Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Paul E. MÉNDEZ
|Number||Authors, Title and Details|
Graham BAIRD, Raimund BÜRGER, Paul E. MÉNDEZ, Ricardo RUIZ-BAIER: Second-order schemes for axisymmetric Navier-Stokes-Brinkman and transport equations modelling water filters. Numerische Mathematik, vol. 147, 2, pp. 431-479, (2021).
Raimund BÜRGER, Paul E. MÉNDEZ, Ricardo RUIZ-BAIER: Convergence of H(div)-conforming schemes for a new model of sedimentation in circular clarifiers with a rotating rake. Computer Methods in Applied Mechanics and Engineering, vol. 367, article: 113130, (2020).
Raimund BÜRGER, Paul E. MÉNDEZ, Carlos PARÉS: On entropy stable schemes for degenerate parabolic multispecies kinematic flow models. Numerical Methods for Partial Differential Equations, vol. 35, 5, pp. 1847-1872, (2019).